MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "18 fr manta deployed post edwards tavr valve.Large post closure leak from 12mm above femoral arteriotomy.Covered stent deployed to seal leak with good result".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The complaint of hemostasis not being achieved and two covered stents needing to be used could not be confirmed with the investigation of the returned sample.The customer returned one manta dilator and manta closure device.Signs of use in the form of blood particulates were observed on the device.Visual analysis revealed no damage to the device.Unit looked to be deployed as normal with blue lever engaged, collagen deployed, and suture cut.A device history record review was performed, and no relevant findings were identified.Additional information was received that there was mild tortuosity and distal calcium on the access vessel site.Manta was deployed successfully despite minor valve resistance from bypass tube introduction.The leak occurred 12mm above access site that sealed properly with manta.Patient ended up needing a surgical cutdown after covered stents were deployed and a blood transfusion.The instructions for use included in this kit cautions the user, "in the event that bleeding from the femoral access site persists after the use of the manta device, the physician should assess the situation.Based on the physician assessment of the amount of bleeding, use manual or mechanical compression, application of balloon pressure from a secondary access site, placement of a covered stent, and/or surgical repair to obtain hemostasis.".Based on the customer report and sample received, the root cause of this event cannot be determined.Teleflex will continue to monitor and trend for events of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key22884875
Report Number3010252479-2025-00082
Device Sequence Number20062478
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)250110(17)260710(10)73A2500358(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Catalogue Number2115
Device Lot Number73A2500358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown